# SDR ASAA2015111613944

- Difficulty date: November 16, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C3397014
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT RBL 10 BETWEEN BS 312 - 328 HAS AN AREA OF CORROSION.  ACFT GROUNDED. FLOOR SUPPORT FOUND TO BE OUT OF LIMITS IAW SRM 53-30-51-1A-1, FIG 101 NEW SUPPORT FABRICATED ON MIG 5 OK11772.  INSTALLED NEW SUPPORT IAW SRM 51-40-02.
